MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2001/272046

Медицинская библиотека · Canadian journal of gastroenterology = Journal canadien de gastroenterologie · 2001

Heparin-induced hepatotoxicity.

AL-Mekhaizeem K A, Sherker A H

Клинический случайСтатьяПеревод в очереди

Аннотация

Heparin-induced hepatotoxicity is well described in the literature, but rarely recognized clinically. Two cases were recently encountered. In the first case, elevated aminotransferase levels occurred after four days of heparin therapy. In the second case, enzyme levels increased after only 8 h of heparin treatment. To the authors' knowledge, this short time interval between the administration of heparin and liver enzyme elevations has not been described. The objective of this report is to increase the clinical awareness of this interesting and under-recognized biochemical observation.

Для цитирования: AL-Mekhaizeem K A, Sherker A H. Heparin-induced hepatotoxicity.. Canadian journal of gastroenterology = Journal canadien de gastroenterologie. 2001. DOI: 10.1155/2001/272046.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.